# SDR SIMA201908210003

- Difficulty date: August 20, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 45,834 hours, 41,732 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Module
- Part number: 2014AB1
- Part serial: 1541
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE WENT TO DASHES DURING INITIAL CLIMBOUTAT AROUNG 10,000 FT.  DURING MANUAL PRES PROCEDURES.  REMOVED AND REPLACED CPAM IAW EMB AMM 21-32-01.
